Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Algebraic integrability of foliations with numerically trivial canonical bundle

Title data

Höring, Andreas ; Peternell, Thomas:
Algebraic integrability of foliations with numerically trivial canonical bundle.
In: Inventiones Mathematicae. Vol. 216 (May 2019) Issue 2 . - pp. 395-419.
ISSN 1432-1297
DOI: https://doi.org/10.1007/s00222-018-00853-2

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 11:03
Last Modified: 04 Nov 2020 13:14
URI: https://eref.uni-bayreuth.de/id/eprint/59197